# SDR R61A201602150148

- Difficulty date: February 15, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 23,090 hours, 18,116 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR LOWER BEAM AT FWD AND AFT ROLLERS IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR LOWER BEAM IAW EMB 51-40-02, 51-23-04, 51-23-03, 51-23-06.
